# SDR HEEA0010613

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001004
- Condition: Pitted
- Location: M/R
- Part time: 4,303 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRAPPED THE FOLLOWING:  (5 EA) AXLES P/N 4619204001- SCRAPPED DUE TO EXCESSIVE PITTING ON LOADED SURFACE.  (1 EA) PINION P/N 44638302002 - SCRAPPED DUE TO GEAR TEETH SPALLING.  (1 EA) BEARING P/N 4619303081 - SCRAPPED DUE TO SPALLING ON OUTER RACE &ROLLERS.  (BEARING WAS CAUSE OF METAL CONTAMINATION) REPLACED WITH SERVICEABLE PARTS.
